MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4) the device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported acrobat-i stabilizer metal piece from the spring connector that attaches the stabilizer to the retractor fell out on the drapes.They used the device as is.A slight few minutes' delay as they looked for the loose piece.No patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4, d8, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 10/08/2024.An investigation was conducted on 10/22/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on both the stabilizer and positioner that was returned for evaluation.There were no visual defects observed on the stabilizer or the positioner.A metal piece was returned for evaluation was well.The device was loaded onto a reference retractor with no physical or visual difficulties observed.The device was able to be locked onto the reference retractor.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.Based on the returned condition of the device, the reported failure "break" was confirmed.A manufacturing engineering evaluation was conducted.Acrobat i stabilizer devices observed to have stop bracket detachment.It was also visually observed that safety crimp location shifting in the slot, where stop bracket should have stayed intact to protect safety crimp residing under the mount and away from the link arm.All three devices were functional in terms of link arm being able to tighten and untighten using the knob.Safety crimp seen here should be placed towards the right and hidden under the housing, and "stop bracket" should be press fitted in this open cavity to secure the safety crimp.Based on the manufacturing engineering evaluation, the reported failure "break" was confirmed.A lot history record review was completed for lot 3000384585 that was reported shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last lot shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20514562
Report Number2242352-2024-0001167
Device Sequence Number7203897
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age76 YR
Patient SexMale
Patient Weight99 KG